# SDR USAA2010110892537

- Difficulty date: November 1, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 73,258 hours, 45,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M0049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - C22 - EEL - SEAT MOUNTED EMERGENCY POWER SUPPLY FORWARD BATTERY ASSEMBLY INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY FORWARD BATTERY ASSEMBLY IAW B737 AMM 33-51-51.
